| Model Number |
GIF-1TH190 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during device evaluation that the gastrointestinal videoscope had a whitish foreign material inside the air/water tube and cylinder.There was no patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material could not be identified.No physical damage was observed at the locations where the foreign material was found.However, while the device malfunction was confirmed, the root cause for the presence of the foreign material in the subject device could not be determined.The event can be detected/prevented by following the instructions for use in: gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Preventive measures are described in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.Additional information: h3, h4, h6.